About a week ago the lining of my mouth began to feel inflamed, the gums around my teeth became red, sore, and sensative. The inside of my cheeks feel like they are going to tear open. I have also developed a large cut/tear on the inside of my cheek along my lower gumline. My edocrinologist reciently upped my Synthroid to .0125mcg. Could this be a side effect of the medication increase? I have also reciently been on two cycles of Diflucan because of what I thought were yeast infections, however, my vulva now has a similar "cuts" like the inside of my gums and intermittent itching. Is it possible for the two symptoms to be related since the type of skin is so similar? Could the Diflucan have caused the mouth and vulvar symptoms? I am completely at a loss. I am uncetain if I should see my dentist. I do have an appointment with my OB/GYN on Tuesday. Any insite would be appreciated.Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?